How To Deal With Red And Swollen In The Ear Hole?

Illustration of How To Deal With Red And Swollen In The Ear Hole?
Illustration: How To Deal With Red And Swollen In The Ear Hole? post.medicalnewstoday.com

, my ear hurts after using forumen medicine, the stools come out but now instead inflammation and swelling in the ear hole, how to overcome so that inflammation quickly deflated ..

1 Answer:

Hello سافودين,


Thank you for the question.

Need to be clarified, whether you use these drugs on a doctor's prescription?


The drug you mentioned contains sodium docusate which is useful to thin and clean the accumulated earwax. The use of this drug in some sensitive people, can indeed trigger allergies or irritations in the ear canal, thus making the ears feel pain, redness, and swelling as you experience. Therefore, this drug is not recommended for use without a doctor's prescription.


Aside from the side effects of the medicine, your inflamed ears can also be caused by other factors, such as excessive ear picking habits, accumulation of earwax, fungal infections or other microorganisms, transmission of infections from the airways, and so on. The good, so that your condition healed, check yourself directly to the doctor or ENT doctor. Some special drugs, earwax extraction, or maybe other therapeutic modalities can also be done by your doctor so that your complaints improve.


In the meantime, it is not recommended to use any medicine to resolve your complaint without direct advice from a doctor. Safer, resolve your complaint by:

Get more rest
Do not put water or anything in the ear without doctor's advice
Take paracetamol if the ear feels painful
Do not carelessly exchange ear phones with other people
Drink more

Hope this helps ...

: by

Related Question

Fever Accompanied By Itching And Bumps In Children?

Fever Accompanied By Itching And Bumps In Children?

(1 year ago)

, my child just wanted to step on 3 years. Twice every time my child has a fever accompanied by itching / bump2. Do you think? Is it something from allergies? Please answer.... Read more

It’s Hard To Drink After Taking Off The Feeding Tube?

It’s Hard To Drink After Taking Off The Feeding Tube?

(1 year ago)

hello .. my husband has just come out of the icu, and has removed the feeding tube in the mouth, but after it is released he is difficult to drink and every drink will cough, the t... Read more

Heartburn To The Chest After Kidney Stone Surgery?

Heartburn To The Chest After Kidney Stone Surgery?

(1 year ago)

I want to ask this question. My mother has kidney stone surgery. It was injected before. I don’t know the name of the injection. Long story short the operation is over. Neari... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *